Does supplementing with Progesterone Cream mimic pregnancy symptoms?
Anyone have any idea? I'm not feeling ANYTHING other than my cm is sticky/white/creamy but also have some weird EWCM that is normal stretchy but has a bit of milky color to it. I've never noticed this so i'm wondering if it's from the progesterone cream i started yesterday....
If anyone has used progesterone cream for hormone balancing (high estrogen/low prog.) and ended up being pregnant...i would love to know if you had symptoms, what they were, and whether or not you stopped using the progesterone cream before expected AF and THEN found out you were preggo....if so, was everything okay? i've read that stopping p cream when pregnant can cause m/c.
I'd appreciate feedback ladies...i'm going crazy over here with all these questions in my head!!! :)
Linzola.....ahhh, i can't get too frustrated, i guess ppl just don't have answers. I'm so impatient b/c ive been dealing w/stupid doctors and i really just want answers to all my zillions of questions and this board provides that immediate gratification that we dont' get from doctors.....
i looked around online, and it seems that the cream and suppositories(sp?) can cause nausea, diarreah (diarrhea)(sp?), and other symptoms that would appear pregnancy related.....i've never had to use it, and can't think of anyone who'd know(in my life lol), so i looked around and it seems the creams can mimic pregnancy symptoms.....
I don't know much about progesterone supplements for becoming pregnant. I was taking it to sustain the pregnancy as my ovaries were not producing it properly. I was at a 95% chance of a m/c due to my levels only being 8.4 My dr says it's probably the reason why I had whats caused a missed m/c because my body thought it was still pregnant due to the high levels of progesterone in my system cuz I was taking the supplements still and my body didn't know the baby died.
I was told that when I become pregnant again I need to be tested as soon as I get my bfp to be started on progesterone again.
I would suggest googling this topic. There is a ton of information on progesterone to much for me to even sort out for what exactly you are looking for.
thanks! I've been trying to find this info online and also through the archives onthese forums....i know i've read a message about this on one of these forums a few months ago but I can't find it!
I'm wondering why I'm not getting any real symptoms like i normally do before AF and why my CM is different. Maybe the lack of symptoms actually means my hromones are regulating! Although i'm not sure that 2 days of P cream would do that already.....
I guess patience isn't my virtue. :) hhee....
In the back of my mind i'm thinking "oh no....what if i was pregnant, didnt know and stopped p cream and cause a m/c??? "
I can't worry myself sick about that though so i guess we'll see.
Have you posted this question in the expert forum on here? He ususally gets back within a few days. Also, if your doctor isn't available is there a nurse's line that you can call and ask your questions? Good luck!
yeah, everytime i try to post a question the forum says the question quota for the day is full. EVERY TIME!! ugh! The nurse at my docs office are okay to talk to but they're kinda unhelpful and just say things like "could be." Plus, they're closed for the 3day weekend...so i thought i'd ask on here until i could get in touch with a professional.
Thanks for the advice!
ok, so i just started taking natural progesterone cream and its only been 2 days..usually after my period everything levels out for me but this time i am feeling pregnant! I know i am not but i am tired and nauseated.. not even wanting to eat very much. I took it before my period for 2 days (first time i got it-then you stop during period) and it took away all pms junk. This is weird! Any more info?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.